# SDR DALA2025090106453

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCONNECTING STRUT OB FLAP ON LT WING.  R & R INTERCONNECTING STRUT OB FLAP ON LT WING ON UN UNSERVICEABLE CONDITION IAW AMM 27-51-44-000-001-A. (1172913).
